The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions. / Sancetta, Alessio; Satchell, Steve.

In: Econometric Theory, Vol. 20, No. 3, 08.06.2004, p. 535-562.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)535-562
Number of pages28
JournalEconometric Theory
Issue number3
Publication statusPublished - 8 Jun 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712768